# SDR DXTA200810213312

- Difficulty date: October 21, 2008
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N384QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800110
- Aircraft time: 1,884 hours, 1,267 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Controller
- Part number: 049801001
- Part serial: H9299
- Condition: Damaged
- Location: Mlg
- Part time: 1,267 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PUT GEAR DOWN.  ONLY HAD NLG LIGHT.  ROTARY TEST DIDN'T LIGHT EITHER MAIN.  RECYCLED GEAR, STAYED SAME.  ON GO AROUND RH GEAR LIGHT CAME ON.  BLEW DOWN GEAR PER CHECKLIST.  LH LIGHT REMAINED OUT.  AFTER TOUCHDOWN LH LIGHT CAME. JACKED A/C AND OPERATED L/G. FOUND L/G INDICATOR LIGHT SOCKET DAMAGED AND PREVENTING INDICATOR LIGHTS FROM ILLUMINATING PROPERLY. L/G CONTROL UNIT/HANDLE WITH REPAIRED UNIT. BLED L/G HYD SYSTEM. OPERATED L/G 15 TIMES WITH NO FAULTS NOTED. WORKED I/A/W 680 MM CH 7-10-00, 12-12-02, 32-00-00, 32-30-10 RESET L/G N2 BOTTLE LEVER AND SERVICED BOTTLE WITH N2, ACCESSED L/G CONTROL VALVE AND RESET CONTROL VALVE OVERRIDE VALVE. CYCLED L/G SEVERAL TIMES PURGIN ALL NITROGEN FROM HYD SYSTEM EACH LG/ CYCLE REVEALED NO INDICATION PROBLEMS. CYCLE CHECK WERE GOOD. WHEN L/G WAS DOWN AND LOCKED. TAP WAS APPLIED TO THE L/G CONTROL UNIT AND THE LT GEAR DOWN AND LOCK LIGHT EXTINGUISH. FURTHER TAPPING AND LIGHT REMAINED OUT. UPON TRYING TO RESET LIGHT IN SOCKET, LIGHT WOULD ONLY ILLUMINATE WITH SIDE PRESSURE ON SOCKET. ATTEMPTED TO CHECK RH MLG LIGHT SOCKET FOR PROPER OPERATION AND SOCKET WOULD NOT RELEASE LIGHT ASSY. R&R LANDING GEAR CONTROL UNIT/HANDLE WITH REPAIRED UNIT. CYCLED LANDING GEAR 10 TIMES WHILE MONITORING LANDING GEAR CONTROL UNIT INDICATION. ALL OPERATIONS AND INDICATIONS WERE GOOD. ANTI-SKID SWITCH ON L/G CONTROL UNIT FUNCTION NORMALLY. REMOVED LH HYD PUMP FROM "MULE ON A STICK" AND REATTACHED TO LH ENGINE & SECURED ALL LINES & HOSES BLED LH HYD PUMP & PEROFRMED RUN/LEAK/ OPS CHECK. OPS CHECK GOOD AT 3000PSI. NO LEAKS NOTED CLOSED LH ENGINE LOWER COWLING. BURPED AIR/N2 FROM HYD RESERVOIR AND RESERVICED RESERVIOR WITH FLUID. WORKED IAW MM 7-10-00, 12-12-02, 32-00-00 & 32-30-10
